# SDR 08FDEA01288

- Difficulty date: April 3, 2008
- Submitted: April 3, 2008
- Operation: Air carrier
- Aircraft: N741FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 611
- Aircraft time: 43,373 hours, 17,587 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: A57771010006
- Part serial: TS0551
- Condition: Cracked
- Location: Nr 3 Spoiler Lt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER NR 3 LT WAS DAMAGED (CRACKED AND DELAMINATED) AT INBOARD AND OUTBOARD END DURING DELIVERY.  REPAIR PERFORMED BY REMOVING OF DAMAGED TOP SKIN PLIES AND REPAIR AS PER SRM 57-72-11 FIG 205, APPROVED BYB RAS/BABRE/7009341/2008 ISS A AND EA 6-5772-117182.
